Here’s the question I’ve found in the mail this morning:

They want me to start taking lupron to decrease estrogen after estrogen and progesterone receptor + cancer. Tamoxifen did not work as I am premenopausal. Lupron scares me but i am not sure if it is worth the risks. How else can i decrease my estrogen naturally?

Great question and you will not find an answer strictly within the pharmaceutical world. You have to get to the root of the problem and that is how the pituitary gland works. Treat her right and everything else will slowly start to fall in place. This is a simplified view, of course, but nevertheless, the right one, and it is almost sure to be overlooked by a gynecologist, which will only think in terms of his or her specialistic profession.

You need a remedy that will affect the pituitary gland, and the actual way doesn’t matter:

— it can be herbal,

— it can be homeopathic, or a mixture of both,

— acupuncture or Su Jok,

— Reiki

and so on. If that works, fine.

The more fundamental way would be to see what emotions are whirling in your energy bodies now. Maybe the relationship you are in now needs adjustment, maybe there are monetary problems which ruin everything and your female body reacts the only way it knows how, by disseminating the energy from the emotional level deeper to the body, thus creating illness. A more proper therapy for this level would include Bach flower remedies, for example.

Finally, and this is the only way my services finally enter the picture, if you want to predict what will happen in the future AND start rectifying things and behaviours BEFORE they escalate, you may need a horoscope reading from me. To see a glimpse of how that would look like, you can go to www.DuskoSavic.com to see some videos of mine. If you order the reading, you will actually get such videos for YOUR case, with specific therapies for you both now and in the future and so on.

I am posting this to the blog because the question is very important and will be of use to many other visitors to the site. Thank you for posting it in the first place.